# SDR ASAA2019040978938

- Difficulty date: April 7, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 13,671 hours, 4,540 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"MAP" & "VTK" DISPLAYED ON F.O. DISPLAY. "SINGLE FMC" MESSAGE ON SCRATCH PAD. RIGHT FMC FAIL DETERMINED. COMPLETED QRH CHECKLIST. RIGHT FMC OPS NOT RESTORED. GROUNDED - YES. RELEASED PER MEL 34-36J. RIGHT HAND FMC FAIL. REMOVED FLT CREW PLACARD. RIGHT FMC OPS CHECK GOOD. REF B737-900 AMM 34-61 TASK 801. CLEARED MEL 34-36J.
